# SDR ALG2005F00023

- Difficulty date: April 7, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N5759M
- Make and model: Bell 206L-1
- Aircraft serial: 45555
- Engine: Allsn 250C30P
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Part serial: K0460
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEPARTED, 10 MINUTES INTO FLIGHT AT 1000 FT AGL AND CRUISE POWER, FLIGHT CONTROLS STARTED TO TIGHTEN UP.  SLOWED AC AND SUSPECTED HYDRAULIC FAILURE.  PULLED HYDRAULIC C/B, POWER DID NOT RESTORE PUSHED THE C/B BACK IN.  TURNED OFF THE HYDRAULIC CONTROL SWITCH.  AC WAS FLYING GOOD, ELECTED TO FLY THE AC TO DESTINATION.  MAINT REMOVE HYDRAULIC PUMP, FOUND WORN SPLINES AND SHAFT WAS LOCKED INTO THE TACH GENERATOR SO REPLACED TACH GENERATOR AND HYDRAULIC PUMP.  REMOVED AND REPLACED HYDRAULIC FILTERS, FLUSHED LINES AND RESERVOIR AND RESERVICED HYDRAULIC SYSTEM.  COMPLIED WITH GROUND RUN, LEAK CHECK OF HYDRAULICS AND OPS CHECK, FLIGHT ALL SYSTEMS NORMAL.  (K)
